# SDR 06FDEA2448

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER LOBE INTERIOR, STA 480, FRAME IS CHAFED AT SIDEWALL PANEL SUPPORT STR 11 RT.  REMOVED AND REPAIRED DAMAGE STA 480 FRAME STR 11 RT IAW SRM 53-10-1
